It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Family & Friends of Addicts and Alcoholics Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-24-2013, 08:41 AM   #1
Newbie
(female)
 
Join Date: Feb 2013
Location: NC United States
Posts: 1
taterwhite HB User
any advice will be helpful..need help getting my bf off of hydrocodone

My boyfriend and I haven't been together that long 3 months but I he recently told me that he is addicted to hydrocodone and wants to get off and he wants me to help him. I know there r gonna be withdrawls but I am just wondering what to expect and how I can help home thru all this. Any advice anyone has is greatly apprexiated. Thanks and God bless..Also do I need to taper him off or just let him stomach taking them all together. He was taking already 12 a day.

Last edited by taterwhite; 02-24-2013 at 08:42 AM.

 
Reply With Quote
The following user gives a hug of support to taterwhite:
Phoenix (03-01-2013)
Old 03-10-2013, 07:50 AM   #2
Facilitator
(male)
 
Phoenix's Avatar
 
Join Date: Nov 2006
Location: USA
Posts: 3,852
Blog Entries: 33
Phoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB User
Re: any advice will be helpful..need help getting my bf off of hydrocodone

Quote:
Originally Posted by taterwhite View Post
My boyfriend and I haven't been together that long 3 months but I he recently told me that he is addicted to hydrocodone and wants to get off and he wants me to help him. I know there r gonna be withdrawls but I am just wondering what to expect and how I can help home thru all this. Any advice anyone has is greatly apprexiated. Thanks and God bless..Also do I need to taper him off or just let him stomach taking them all together. He was taking already 12 a day.
Hello taterwhite and welcome.

You are taking on a tall order and it is to be commended.

If his doctor is prescribing the meds,I would first ask him to speak with him/her.They have his medical history and it is unclear whether or not he has any other conditions not mentioned here.
He may need to go to NA(Narcotics Anonymous)or at the very least AA(Alcoholics Anonymous) as the premise is similar;realizing the powerlessness over a particular substance.
Expect mood swings and general irritability during the detox process.

Please keep us posted.

Respectfully

Phoenix
__________________
When in doubt, post it out.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Phoenix (4), reachout (2), captjane (2), sad_in_sd (1), rudiraven (1), writeleft (1), lenvegas (1), Robocat (1), Titchou (1), Kszan (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!